Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MoreTwine

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

6 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi Everyone, Just wondering if there are any tane users in Brisbane, Australia who want to have a chat about the side effects? I feel like I'm on my own here. Would be nice to share experiences with some people. MT
  2. Hi Everyone, Excellent knowledge in this thread. Great to see such collaborative effort. I'm also doing some work with a survey at the moment in case you haven't seen. I would appreciate it if you checked it out. Thanks, MT
  3. Hi guys, I've experienced the same issues with eyebrows but for me it hasn't been major - they seem to grow back ok. I haven't noticed with eyelashes unless I'm rubbing my eye and then they might fall out easily. Please have a look at my survey if you have some time, [Edited link out] Thanks, MT
  4. Hi mistertorres, I hear you. I hope the approach works for you. My free t is very low but my total t is normal. Please if you have some time check out my survey. [Edited link out] Thanks, MT
  5. Hi Carol, I'd love to here more about it. Could you PM me? Thanks for sharing. MT
  6. Hi peoples, I find it interesting and very useful when female Accutane patients complain of hair loss and/or thinning. As a male if I mention this to a doctor they generally go straight for MPB as the obvious culprit rather than an acne drug. They can't seem to explain that one. I can only imagine how difficult it would be for a woman to experience these issues. I'm not happy about it as a male either but as my Dad is bald I assumed it was going to happen anyways! I spoke to a dermatologis
  7. Hi cna, I'm male and have had problems like many people on here. I have also read about females having issues too. Unfortunately I haven't come across anything positive in this area. It's not a listed side effect and seems to get laughed off from my experience. I find it weird that many people are complaining on here of such issues though. I had an appointment a long time ago with a psychologist and he mentioned that another young male patient of his had complained of similar issues who had al
  8. Hi Craddock,

    I'm conducting a survey. I've suffered bad ED too. Would love you to check out the link!
    http://www.acne.org/messageboard/topic/370421-conducting-accutane-side-effect-survey/

    Thanks,
    MT

  9. I'm the same Dave. I won't expand on the mega frustration, sure we're all well aware. Thanks for the post nine_lives. I myself am trying to get some survey data together. I really want to do something about this. I have no more time to waste. I'm going to go to media groups, access legal files, and conduct interviews among some others. Some of us may have to get together in real life at a hall or something to push this. I recently posted a thread for much of the same reasons on here, /topic/3
  10. Hi everyone, Has anyone experienced sexual dysfunction they attribute to accutane? From my reading it seems similar to the issues involved with finasteride use. Interestingly the sexual side effects of finasteride were not realised or at least credited until it was used in younger patients. (Old people would have been expected to have sexual problems). This provides a similar scenario with accutane whereby acne patients are lumped in the depression basket because of their situation rather
  11. Hi TrueJustice, that link I pasted is the only info I came across on supposed antibiotic cure stories. I don't know of any tests specifically for the gut, I just thought that the topic seemed valid based on the link I had read. If I do end up trying antibiotics I will let the forum know; likewise if anyone else has a result it would be great to know.
  12. Hi TrueJustice, Try this link [Edited link out] I think it was posted on this forum somewhere too. I'm not aware of any specific gut issues myself but my cousin has had a bunch of problems since taking Accutane. Gas, bloating, cramps, weight gain, struggles to poo. My thoughts are if it effects the gut it may effect the mind. Look into the gut-brain connection. For myself I think I would like to go get my gut flora checked. Other option is really antidepressants for me.
  13. Hello to any fellow Accutane users, I am wondering if many people out there have had their gut bacteria looked at or tried a 10 day antibiotic course of metronizadole and paromomycin? Alot of lawsuits over Accutane have been to do with gut health. It seems that a 10 day antibiotic course is a very simple thing to try. Anyone else out there apart from the two guys I’ve come across in the threads? Thank you for your time, MoreTwine
×